Advertisement

Studies on degeneration

  • Yukihiko Namikawa
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 412)

Keywords

Algebraic Variety Abelian Variety Double Point Local Family Stable Curf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Artin and G. Winters: Degenerate fibres and stable reduction of curves, Topology, Vol.10 (1971), 373–383.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    C.H. Clemens et al.: Seminar on degeneration of algebraic varieties, Institute for Advanced Study, Princeton, 1969–1970.Google Scholar
  3. [3]
    P. Deligne: Théorie de Hodge, II, Publ. math. IHES, t. 40(1972), 5–57; III, mimeographed notes, IHES, 1972.CrossRefzbMATHGoogle Scholar
  4. [4]
    P. Deligne and D. Mumford; The irreducibility of the space of curves given genus, Publ. math. IHES, t. 36 (1969), 75–110.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P.A. Griffiths: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems, Bull. AMS, Vol. 76 (1970, 228–296.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    I. Igusa: On Siegel modular forms of genus two. I. Amer.Math., Vol. 84(1962), 175–200.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    S. Iitaka: On the degenerates of a normally polarized abelian variety of dimension 2 and an algebraic curve of genus 2, (in Japanese), Master degree thesis, University of Tokyo, 1967.Google Scholar
  8. [8]
    G. Kempf et al.: Troidal embeddings I, Lecture Notes in Math., Springer, 1973.Google Scholar
  9. [9]
    K. Kodaira: On compact analytic surfaces, II–III, Ann. of Math., Vols. 77 and 78 (1963), 563–626 and 1–40.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    D. Mumford: An analytic construction of degenerating curves over complete local rings, Compositio Math., Vol. 26 (1972, 129–174MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    D. Mumford: An analytic construction of degenerating abelian varieties over complete rings, Compositio Math., Vol. 24 (1972, 239–272.MathSciNetzbMATHGoogle Scholar
  12. [12]
    I. Nakamura: On degeneration of abelian varieties, to appear.Google Scholar
  13. [13]
    Y. Namikawa: On the canonical holomorphic map from the moduli space of stable curves to the Igusa monoidal transform, Nagoya Math.J., Vol. 52 (1973), 197–259.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Y. Namikawa: On families of curves of genus g>2, to appear.Google Scholar
  15. [15]
    Y. Namikawa and K. Ueno: The complete classification of fibres in pencils of curves of genus two, Manuscripta Math., Vol. 9 (1973, 163–186.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Y. Namikawa and K. Ueno: On fibres in families of curves of genus two. I., Number theory, algebraic geometry, and commutative algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1973, 297–371; II., to appear.Google Scholar
  17. [17]
    A. Néron: Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. math. IHES, t.21(1964, 5–128.CrossRefzbMATHGoogle Scholar
  18. [18]
    A.P. Ogg: On pencils of curves of genus two, Topology, Vol.5 (1966), 355–362.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    I.I. Pjatečkii — Šapiro and I.R. Šafarevič: A Torelli theorem for algebraic surfaces of type K3, Izv. Akad. Nauk SSSR, Tom 35 (1971); English translation, Math. USSR Izvestija, Vol. 5 (1971), 547–588.CrossRefGoogle Scholar
  20. [20]
    H. Popp: On moduli of algebraic varieties, II, Compositio Math., to appear.Google Scholar
  21. [21]
    J.P. Serre: Groupes algébriques et corps de classes, Hermann, Paris, 1959.zbMATHGoogle Scholar
  22. [22]
    C.S. Seshadri and T. Oda: Compactification of the generalized Jacobian variety, to appear.Google Scholar
  23. [23]
    K. Ueno: On fibre spaces of normally polarized abelian varieties of dimension 2, I–II, J. Fac. Sc. Univ. Tokyo, Vols. 18 and 19 (1971–1972), 33–95 and 163–199.MathSciNetGoogle Scholar
  24. [24]
    E. Viehweg: Invarianten degenerierter Fasern in lokalen Familien von Kurven, to appear.Google Scholar
  25. [25]
    G.B. Winters: On the existence of certain families of curves, to appear.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Yukihiko Namikawa

There are no affiliations available

Personalised recommendations